# SDR ASAA2020100833322

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,653 hours, 8,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED ON GROUND WITH APU SUPPLYING AIR AFTER ABOUT 3 MINUTES.  GROUNDED-YES.  REMOVED LT PRIMARY HEAT EXCHANGER AND PLENUM/DIFFUSER.  REPLACED DAMAGED DIFFUSER.  REINSTALLED HEAT EXCHANGER AND PLENUM DIFFUSER.  OPERATIONS CHECK GOOD, REF B737-900 AMM 21-51-03-400-804-002.  RAN PACK FOR 30 MINUTES ON GROUND, OPERATIONS NORMAL.  TEMP CONTROLLER BITE SHOWS NO FAULTS.
